# SDR AALA202104059031

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 25,775 hours, 2,838 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER WINDOW RELEASE DIFFICULT TO OPERATE. ADJUSTED FIRST OFFICER WINDOW LATCH IAW B777-300 AMM 56-11-02-820. WINDOW LATCHES OPERATE NORMAL.
